I am wondering if anyone here has started mycophenolate (MMF) but had to abandon due to side effects?
I started about 3 weeks ago, but after a few days, grew so unwell that I was sent for emergency assessment at the local hospital. The main thought was that I might have an opportunistic infection, but tests - including a full body CT scan - turned up nothing.
My chest consultant suggested suspending the MMF as a precaution. I did this, and over the next few days felt gradually somewhat better. 5 days ago my rheumy instructed me to re-start the mycophenolate. Last night, I got a drastic re-appearance of the same symptoms that led to my hospital admission - nausea, sweats and chills, racing heart, headache, extreme fatigue.
I'm about to see my rheumy again next week. I want to ask him about my suspicions, but meanwhile, I wonder - does my story sound at all familiar to anyone - who has been unable to tolerate MMF? Any other thoughts?